MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE SPINAL S/SU 20GA 6IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

BECTON DICKINSON NEEDLE SPINAL S/SU 20GA 6IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 405211
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # 405211.Batch # 4045038.It was reported by customer that needle breaking off inside of hub.Verbatim: rcc received a complaint via email.Email(s) attached.Rep xxxxxx emailed to report product b-d405211z breaking off inside of hub.Customer is requesting credit for 1 bx of item.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Additional Manufacturer Narrative
No samples or photos received for investigation.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.It is important to follow the instructions for use: with any spinal procedure to help avoid needle breakage: do not attempt to straighten a bent needle.Care should be taken to avoid needle damage.Repeated positioning may increase the risk of needle breakage.Observe needle carefully during procedures.Remove spinal needle and introducer needle together.Replace with a new needle.Based on the quality team's investigation, we are not able to identify a root cause related to our manufacturing process at this time.
 
Event or Problem Description
No additional information.

Brand Name
NEEDLE SPINAL S/SU 20GA 6IN QUINCKE
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20075042
Report Number2618282-2024-00116
Device Sequence Number20460042
Product Code BSP
UDI-Device Identifier00382904052119
UDI-Public(01)00382904052119(11)240318(17)290131(10)4045038
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405211
Device Lot Number4045038
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown